U.S. doctors online nowAsk doctors free
Claymont, DE
A 26-year-old male asked:

I heard not to take tylenol (acetaminophen) with green tea extract diet supplements what about regular green tea in a cup? specifically decaf green tea bags

1 doctor answer5 doctors weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
Caffeine interaction: The concern is not green tea per se but that high doses of caffeine can increase toxicity of tylenol (acetaminophen) to the liver. Some green tea diet supplements are high in caffeine but regular green tea is quite safe, either decaf or regular- it would take about 100 cups of green tea to get too much caffeine. See http://abcnews.Go.Com/health/healthday/story?Id=4508811 taking nac with tylenol (acetaminophen) reduces toxicity.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 24, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.